Stability of stationary solutions to the half-space problem for the discrete boltzmann equation with multiple collisions

Yoshiko Nikkuni, Shuichi Kawashima

    Research output: Contribution to journalArticlepeer-review

    24 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)233-255
    Number of pages23
    JournalKyushu Journal of Mathematics
    Volume54
    Issue number2
    DOIs
    Publication statusPublished - 2000

    All Science Journal Classification (ASJC) codes

    • General Mathematics

    Cite this